Strong unique continuation for the Lamé system with less regular coefficients

Blair Davey, Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study the strong unique continuation property (SUCP) for the Lamé system in the plane. The main contribution of our work is to prove that the SUCP holds when Lamé coefficients (μ, λ) ∈ W2,s(Ω) × L(Ω) for some s> 4 / 3. In other words, we establish the SUCP for the Lamé system in the plane when λ is bounded and μ belongs to certain Hölder classes.

Original languageEnglish
Pages (from-to)1005-1029
Number of pages25
JournalMathematische Annalen
Volume381
Issue number1-2
DOIs
Publication statusPublished - 2021 Oct

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Strong unique continuation for the Lamé system with less regular coefficients'. Together they form a unique fingerprint.

Cite this